# SDR SWAA2024042667525

- Difficulty date: March 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON FLOOR BEAM 986.5 RBL 41 WL 208.1 AT AFT GALLEY AREA 2024-217689<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00SBPVK.SEE INDIVIDUAL SIGNOFFS BELOW;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00SBPVK.SEE INDIVIDUAL SIGNOFFS BELOW
